RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 63, Issue 4  

| General information | Contents |


Differential and functional differential equations


Maps which are continuously differentiable in the sense of Michal and Bastiani but not of Fréchet
H.-O. Walther
543
Existence of weak solution of the aggregation integro-differential equation
V. F. Vildanova, F. Kh. Mukminov
557
On absence of nonnegative monotone solutions for some coercive inequalities in a half-space
E. I. Galakhov, O. A. Salieva
573
On the stabilization rate of solutions of the Cauchy problem for nondivergent parabolic equations with growing lower-order term
V. N. Denisov
586
Differential equation in a Banach space multiplicatively perturbed by random noise
V. G. Zadorozhniy, M. A. Konovalova
599
Gårding cones and Bellman equations in the theory of Hessian operators and equations
N. M. Ivochkina, N. V. Filimonenkova
615
On oscillations of two connected pendulums containing cavities partially filled with incompressible fluid
N. D. Kopachevsky, V. I. Voytitsky, Z. Z. Sitshaeva
627
Asymptotic properties of solutions of two-dimensional differential-difference elliptic problems
A. B. Muravnik
678
The Calderon–Zygmund operator and its relation to asymptotic estimates for ordinary differential operators
A. M. Savchuk
689
Современная математика. Фундаментальные направления
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019